# SDR SWAA106909

- Difficulty date: November 8, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- Aircraft time: 64,045 hours, 61,810 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765205
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND SKIN CRACKED AT BS 433.5, STR 1.  REPAIRED SKIN PER EA.
